Greetings from Vermont,
I've been on Lamictal for a few weeks, and have a rash on my lower legs. I had the same rash during the summer, so didn't give it much thought until my husband noticed it today. He reminded me about the rash warning from taking Lamictal. My question is....has anyone had a rash from taking Lamictal? Also, what did the rash look like, and how is it treated. Thank you, Kathy
When Mamma ain't happy ain't noone happy!
Hi - If in any way you think this rash is related to lamictal you need to call your Dr. ASAP. There was a child on another site who ended up in a burn unit because of the rash. It can cause the skin to blister, so please don't wait.
I am new to the seizure thing but have been on lamictal for about two years. I was told to watch for browm spots. So a couple of months ago I am looking in the mirror and notice that I do have brown spots on my face near my hair line. I already had a dermotology consult for an acne problem. When I saw the dermotologist he said that what I was looking for would be more on my nose and cheaks. Also that it would be uncomforable to painful. But my doctor admitted that he had never actually seen one. Neither had any of the doctors I see. I am not saying this to say you should not go to see a doctor about this asap. I strongly believe you should. I say it so maybe you won't worry so much if you have to wait for an appointment.